# SDR CA110916006

- Difficulty date: September 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 36,307 hours
- Engine: Ge CF343A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bushing
- Part number: 5013566
- Condition: Unserviceable
- Location: Brake Piston
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BRAKE FOUND LEAKING ON LANDING AND SPRAYED BRAKE FLUID ONTO HOT BRAKES WHICH CAUSED SMOKE TO BE NOTICED FROM AIRPORT TOWER.  EMERGENCY RESPONSE SUMMONED TO INVESTIGATE, ACFT TOWED TO GATE, BRAKE CHANGED AND RETURNED TO SERVICE.  INVESTIGATION OF CONTINUAL LEAKING BRAKES FOUND THAT A BATCH OF BUSHINGS FROM MFG WAS FAILING PREMATURELY.  MFG HAS BEEN INVOLVED AND IS CONDUCTING THEIR OWN INVESTIGATION AND WILL BE AT OUR FACILITY NEXT WEEK.  ALL SUSPECT BUSHINGS HAVE BEEN REMOVED FROM STOCK AND A FLEET CAMPAIGN HAS BEEN INCORPORATED TO REMOVE ALL REMAINING BRAKES FORM SERVICE WITH THE EFFECTED BATCH NR.
